American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Guofang Wang and Yongbing Zhang. A conformal integral invariant on Riemannian foliations. Proc. Amer. Math. Soc. 141 (2013) 1405-1414.
Abstract, references, and article information   
View Article: PDF

[2] Marius Munteanu and Kristopher Tapp. On totally geodesic foliations and doubly ruled surfaces in a compact Lie group. Proc. Amer. Math. Soc. 139 (2011) 4121-4135. MR 2823057.
Abstract, references, and article information   
View Article: PDF

[3] Z. Z. Wang and D. Zaffran. A remark on the Hard Lefschetz Theorem for Kähler orbifolds. Proc. Amer. Math. Soc. 137 (2009) 2497-2501. MR 2497461.
Abstract, references, and article information   
View Article: PDF

[4] Marcos M. Alexandrino and Dirk Töben. Equifocality of a singular Riemannian foliation. Proc. Amer. Math. Soc. 136 (2008) 3271-3280. MR 2407093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J.-H. Eschenburg and E. Heintze. Unique decomposition of Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998) 3075-3078. MR 1473665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philippe Tondeur. A characterization of Riemannian flows . Proc. Amer. Math. Soc. 125 (1997) 3403-3405. MR 1415373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Slobodan Simic. Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996) 1869-1877. MR 1328378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aurel Bejancu and Sharief Deshmukh. Real hypersurfaces of $CP^n$ with non-negative Ricci curvature. Proc. Amer. Math. Soc. 124 (1996) 269-274. MR 1277096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul D. Scofield. Some deformations of the Hopf foliation are also K\"ahler . Proc. Amer. Math. Soc. 119 (1993) 251-253. MR 1143225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James J. Hebda. An example relevant to curvature pinching theorems for Riemannian foliations . Proc. Amer. Math. Soc. 114 (1992) 195-199. MR 1086327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard S. Palais and Chuu-Lian Terng. Reduction of variables for minimal submanifolds . Proc. Amer. Math. Soc. 98 (1986) 480-484. MR 857946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael D. Hvidsten and Philippe Tondeur. A characterization of harmonic foliations by variations of the metric . Proc. Amer. Math. Soc. 98 (1986) 359-362. MR 854047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard H. Escobales. Riemannian foliations of the rank one symmetric spaces . Proc. Amer. Math. Soc. 95 (1985) 495-498. MR 806095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert A. Blumenthal. Stability theorems for conformal foliations . Proc. Amer. Math. Soc. 91 (1984) 485-491. MR 744654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xiang Ming Mei. Note on the residues of the singularities of a Riemannian foliation . Proc. Amer. Math. Soc. 89 (1983) 359-366. MR 712652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William T. Pelletier. The secondary characteristic classes of solvable foliations . Proc. Amer. Math. Soc. 88 (1983) 651-659. MR 702294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard H. Escobales. Sufficient conditions for a bundle-like foliation to admit a Riemannian submersion onto its leaf space . Proc. Amer. Math. Soc. 84 (1982) 280-284. MR 637184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1